Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 40, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 9, 2019, 5:56 PM EDT for Dodge County, Pulaski County, Wilcox County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2019, 5:56 PM EDT (21:56 UTC)
- Expired
- Apr 9, 2019, 6:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Pulaski County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 5:57 PM EDT | HAIL 1 | Abbeville, GA | QUARTER-SIZED HAIL WAS REPORTED AT THE DOLLAR GENERAL IN ABBEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
463
WUUS52 KFFC 092156
SVRFFC
GAC091-235-315-092245-
/O.NEW.KFFC.SV.W.0040.190409T2156Z-190409T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
556 PM EDT TUE APR 9 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Dodge County in central Georgia...
Southeastern Pulaski County in central Georgia...
Central Wilcox County in central Georgia...
* Until 645 PM EDT.
* At 556 PM EDT, a severe thunderstorm was located over Abbeville,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eastman, Abbeville, Rhine, Chauncey, Union, Jay Bird Springs,
Browning, Five Points, Godwinsville, Ocmulgee Banks and Achord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3196 8341 3227 8335 3225 8313 3210 8297
3205 8303 3190 8327
TIME...MOT...LOC 2156Z 208DEG 23KT 3200 8330
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
852
WWUS52 KFFC 092212
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
612 PM EDT TUE APR 9 2019
GAC091-235-315-092245-
/O.CON.KFFC.SV.W.0040.000000T0000Z-190409T2245Z/
Dodge GA-Pulaski GA-Wilcox GA-
612 PM EDT TUE APR 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN DODGE...SOUTHEASTERN PULASKI AND NORTH CENTRAL
WILCOX COUNTIES...
At 612 PM EDT, severe thunderstorms were located along a line
extending from Cedar Creek to Five Points, moving north at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eastman, Abbeville, Union, Godwinsville, Five Points and Ocmulgee
Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3216 8303 3203 8315 3202 8325 3199 8327
3201 8340 3227 8335 3225 8313
TIME...MOT...LOC 2212Z 199DEG 20KT 3209 8338 3206 8318
HAIL...0.75IN
WIND...60MPH
$$168
WWUS52 KFFC 092222
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
622 PM EDT TUE APR 9 2019
GAC315-092232-
/O.CAN.KFFC.SV.W.0040.000000T0000Z-190409T2245Z/
Wilcox GA-
622 PM EDT TUE APR 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILCOX COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
3211 8336 3212 8335 3213 8336 3213 8338
3227 8335 3225 8313 3216 8303 3205 8313
3205 8330
TIME...MOT...LOC 2222Z 204DEG 24KT 3217 8337 3216 8324 3210 8314
$$
GAC091-235-092245-
/O.CON.KFFC.SV.W.0040.000000T0000Z-190409T2245Z/
Dodge GA-Pulaski GA-
622 PM EDT TUE APR 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WEST CENTRAL DODGE AND SOUTHEASTERN PULASKI COUNTIES...
At 622 PM EDT, severe thunderstorms were located along a line
extending from Ocmulgee Banks to near Union to near Five Points,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eastman, Chauncey, Union, Godwinsville, Five Points and Ocmulgee
Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
3211 8336 3212 8335 3213 8336 3213 8338
3227 8335 3225 8313 3216 8303 3205 8313
3205 8330
TIME...MOT...LOC 2222Z 204DEG 24KT 3217 8337 3216 8324 3210 8314
HAIL...<.75IN
WIND...60MPH
$$163
WWUS52 KFFC 092237
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
637 PM EDT TUE APR 9 2019
GAC091-235-092246-
/O.EXP.KFFC.SV.W.0040.000000T0000Z-190409T2245Z/
Dodge GA-Pulaski GA-
637 PM EDT TUE APR 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DODGE AND
SOUTHEASTERN PULASKI COUNTIES WILL EXPIRE AT 645 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds, lightning and heavy rain are still likely with these
thunderstorms.
LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
3211 8336 3212 8335 3213 8336 3213 8338
3227 8335 3225 8313 3216 8303 3205 8313
3205 8330
TIME...MOT...LOC 2236Z 208DEG 23KT 3217 8337 3216 8324 3210 8314
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:48 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 9, 3:48 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 348 PM EDT Tue Apr 9 2019 .SHORT TERM /Tonight through Wednesday Night/... The upper level wave over north and west Georgia will sweep eastward into the Carolinas overnight and off the southeast coast by tomorrow evening. This will allow weak upper level ridging to build across the Gulf Coast states Wednesday. Numerous showers and scattered thunderstorms will continue along and ahead of a surface low/front that will exit the forecast area just after midnight tonight. The main threats with any stronger storms will continue to be damaging winds and hail. Lows overnight and Thursday morning are expected above normal, but will be cooler than they have been the past few days. Weak wedging is expected to set up over the northeastern portion of the CWA late Wednesday into Wednesday night. Tomorrow will be dry with some clearing of skies with afternoon high temperatures climbing into the upper 70s to lower 80s across much of the forecast area. Atwell .LONG TERM /Thursday through Tuesday/... Unsettled weather is expected for the end of the week into the weekend. High pressure and quiet weather returns for the first part of next week. High pressure ridge/wedge in place across northeast GA on Thursday. The models do try and erode most of the wedge away Thursday night as a warm front tries to push north over the state and a cold front moves east of the Mississippi River. The frontal boundary should move through north Georgia on Friday and stall across central portions of the State through Saturday. Most of the mid level energy with this storm system get shunted well to the north. The best chances for precip with this system are mainly along and north of I- 20 along with the best chances for thunderstorms. The front is expected to stall across central GA for Saturday. A wave of low pressure will move east along the old front on Sunday, with another round of widespread showers and thunderstorms expected. Even this far out, there is some indications that thunderstorms will have the potential to become strong/severe. Interested parties should monitor later forecasts for updates. High pressure and dry conditions return for the beginning of next week. NListemaa && .PREV DISCUSSION... /Issued 152 PM EDT Tue Apr 9 2019/ AVIATION... 18Z Update... MVFR/VFR CIGs across the area will deteriorate to MVFR with ant TSRA, expected 19-01Z across the TAF sites. Gusty variable winds will be possible in and around storms. Winds are mostly light, 7kts or less out of the SE and SW, they should favor NE/NW after 00Z before wavering back out of the NE/E during the day Wednesday. //ATL Confidence...18Z Update... Medium confidence on all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 55 77 53 78 / 50 0 5 10 Atlanta 57 78 57 78 / 40 0 5 10 Blairsville 48 75 50 73 / 20 0 10 10 Cartersville 52 79 56 79 / 30 0 5 10 Columbus 59 82 59 80 / 50 0 5 20 Gainesville 54 75 54 75 / 40 0 5 10 Macon 58 80 55 80 / 60 5 5 20 Rome 52 80 57 80 / 20 0 5 10 Peachtree City 55 79 56 79 / 40 0 5 20 Vidalia 62 80 57 80 / 70 10 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....NListemaa AVIATION...Atwell
Hazardous weather outlook, Apr 9, 11:10 AM EDT, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1110 AM EDT Tue Apr 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1110 AM EDT Tue Apr 9 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated severe storms possible today, mainly across central and parts of northeast Georgia. A strong storm system centered over Mississippi will move eastward across Georgia today. This will destabilize the atmosphere across north and central Georgia. The result will be scattered to numerous showers and thunderstorms, a few of which could be severe. The main hazards will be damaging winds and large hail. The potential for severe thunderstorm development should taper off by 6 pm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another strong storm system will move over Georgia late this week and into the weekend. Scattered to numerous showers and thunderstorms will develop Thursday night into Saturday. A strong cold front will move across the region Sunday, destabilizing the atmosphere further. This will result in a few storms becoming strong to severe, mainly Sunday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 9, 4:58 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT TUE APR 9 2019
GAZ083-084-096-097-109-092145-
Wilkinson GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
458 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKINSON...WESTERN
LAURENS...BLECKLEY...NORTHWESTERN DODGE AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...
At 457 PM EDT...a line of strong thunderstorms extended from near
Tarversville to Cochran to near Gresston, moving east at 30 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cochran, Jeffersonville, Chester, Dexter, Dudley, Cadwell, Rentz,
Danville, Montrose, Allentown, Dubois, Tarversville, Plainfield,
Empire, Roddy, Rowland, Royal, District Path, Harlow and Goldsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3239 8337 3248 8349 3249 8349 3250 8352
3251 8352 3251 8353 3272 8331 3254 8299
3228 8290 3224 8329
TIME...MOT...LOC 2057Z 249DEG 24KT 3250 8350 3242 8339 3224 8330
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 5:13 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT TUE APR 9 2019
GAZ085-086-097-098-092200-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
513 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL
600 PM EDT...
At 512 PM EDT...a strong thunderstorm was near Orland, moving
northeast at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Soperton, Adrian, Norristown Junction, Covena, Meeks, Orland,
Rockledge, Orianna, Blackville, Norristown and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3237 8268 3247 8273 3265 8259 3256 8246
3242 8237
TIME...MOT...LOC 2112Z 236DEG 11KT 3244 8264
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 5:26 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT TUE APR 9 2019
GAZ113-092200-
Toombs GA-
526 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS COUNTY UNTIL 600
PM EDT...
At 526 PM EDT...a strong thunderstorm was near English Eddy, moving
northeast at 15 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
English Eddy, Toombs Central, Cedar Crossing, Johnson Corner and New
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8223 3191 8225 3193 8226 3193 8227
3194 8228 3193 8230 3195 8231 3193 8231
3194 8238 3195 8237 3196 8239 3202 8242
3214 8220 3191 8223
TIME...MOT...LOC 2126Z 244DEG 13KT 3197 8230
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Apr 9, 5:36 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT TUE APR 9 2019
GAZ033-045-092200-
North Fulton GA-DeKalb GA-
536 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND WESTERN DEKALB
COUNTIES UNTIL 600 PM EDT...
At 535 PM EDT...a strong thunderstorm was centered near Brookhaven,
or 7 miles northwest of Decatur...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Decatur, Sandy Springs, Dunwoody, Chamblee, Clarkston,
Avondale Estates, Grant Park-Zoo Atlanta, North Decatur, North
Atlanta, North Druid Hills, Druid Hills, Tucker, Virginia Highland,
Sweet Auburn, Piedmont Park, Scottdale, Kirkwood, Brookhaven and La
Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3389 8441 3393 8432 3379 8421 3373 8438
TIME...MOT...LOC 2135Z 337DEG 11KT 3387 8436
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 5:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT TUE APR 9 2019
GAZ073-074-083>085-097-092230-
Wilkinson GA-Washington GA-Baldwin GA-Johnson GA-Laurens GA-
Twiggs GA-
544 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHEASTERN BALDWIN...NORTHWESTERN JOHNSON...
NORTHWESTERN LAURENS AND EASTERN TWIGGS COUNTIES UNTIL 630 PM EDT...
At 543 PM EDT...a line of strong thunderstorms extended from near
Jeffersonville to near Nicklesville to near Dudley to near Rebie,
moving northeast at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Jeffersonville, Irwinton, East Dublin, Ivey, McIntyre,
Dudley, Toomsboro, Oconee, Montrose, Allentown, Tuckers Crossroad,
Nicklesville and Chappells Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3301 8324 3289 8289 3276 8281 3254 8287
3245 8313 3255 8317 3262 8325 3269 8338
TIME...MOT...LOC 2143Z 221DEG 22KT 3272 8334 3265 8315 3257 8309 3246
8312
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 5:47 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT TUE APR 9 2019
GAZ108>110-092230-
Telfair GA-Wilcox GA-Dodge GA-
547 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELFAIR...EASTERN
WILCOX AND SOUTHERN DODGE COUNTIES UNTIL 630 PM EDT...
At 547 PM EDT...a strong thunderstorm was near Abbeville, moving
northeast at 30 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Eastman, Abbeville, Milan, Rhine, Chauncey, Union, Jay Bird Springs,
Browning, Five Points, Antioch Church and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8332 3194 8341 3225 8324 3218 8301
3200 8293
TIME...MOT...LOC 2147Z 225DEG 27KT 3195 8329
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 6:21 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 16 hr |
| Apr 9, 9:39 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 36 min |
| Apr 9, 9:45 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe, Newton | 30 min |
| Apr 9, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 30 min |
| Apr 9, 10:35 AM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Apr 9, 11:06 AM EDT | Special Weather Statement | FFC | Barrow, Jackson, Walton | 39 min |
| Apr 9, 11:37 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 38 min |
| Apr 9, 12:02 PM EDT | Special Weather Statement | FFC | Polk | 43 min |
| Apr 9, 12:11 PM EDT | Special Weather Statement | FFC | Banks | 49 min |
| Apr 9, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 26 min |
| Apr 9, 12:38 PM EDT | Special Weather Statement | FFC | Polk | 52 min |
| Apr 9, 12:49 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Polk | 6 hr |
| Apr 9, 12:56 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Apr 9, 1:11 PM EDT | Special Weather Statement | FFC | Hall | 49 min |
| Apr 9, 1:37 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 38 min |
| Apr 9, 1:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 47 min |
| Apr 9, 2:24 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 51 min |
| Apr 9, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 47 min |
| Apr 9, 2:45 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 30 min |
| Apr 9, 2:49 PM EDT | Special Weather Statement | FFC | Johnson | 41 min |
| Apr 9, 2:51 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 9, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 39 min |
| Apr 9, 2:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Apr 9, 2:59 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 9, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Apr 9, 3:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 45 min |
| Apr 9, 3:21 PM EDT | Special Weather Statement | FFC | Pickens | 24 min |
| Apr 9, 3:22 PM EDT | Special Weather Statement | FFC | Lamar | 38 min |
| Apr 9, 3:24 PM EDT | Special Weather Statement | FFC | Baldwin | 51 min |
| Apr 9, 3:25 PM EDT | Special Weather Statement | FFC | Lumpkin | 35 min |
| Apr 9, 3:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Apr 9, 3:36 PM EDT | Special Weather Statement | FFC | Monroe | 39 min |
| Apr 9, 3:37 PM EDT | Special Weather Statement | FFC | Pickens | 23 min |
| Apr 9, 3:48 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 42 min |
| Apr 9, 3:51 PM EDT | Special Weather Statement | FFC | Laurens | 39 min |
| Apr 9, 4:01 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Apr 9, 4:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Apr 9, 4:19 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Twiggs | 41 min |
| Apr 9, 4:29 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Apr 9, 4:35 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 25 min |
| Apr 9, 4:53 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Apr 9, 4:58 PM EDT | Special Weather Statement | FFC | Bleckley | 47 min |
| Apr 9, 5:13 PM EDT | Special Weather Statement | FFC | Treutlen | 47 min |
| Apr 9, 5:26 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Apr 9, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Apr 9, 5:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 46 min |
| Apr 9, 5:47 PM EDT | Special Weather Statement | FFC | Dodge | 43 min |
| Apr 9, 5:57 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Apr 9, 6:33 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Apr 9, 6:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Apr 9, 6:52 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Apr 9, 7:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Apr 9, 7:26 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Apr 9, 7:35 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Apr 9, 7:55 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.